# SDR AALA20131101015

- Difficulty date: November 1, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 106,161 hours, 17,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FS3 LAVATORY AISLE MOUNTED LOWER ESCAPE PATH MARKER LIGHT INOPERATIVE.  REPLACED LAMP FOR FS3 LAVATORY LOWER ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
